# SDR AALA202410101877

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 44,815 hours, 18,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR WAS JAMMED. WERE ABLE TO OPEN AFTER SEVERAL ATTEMPTS. AFTER PAX DEPLANED. THE AGENT AND I TRIED TO OPEN AND CLOSE AGAIN. THE DOOR GOT STUCK 1/4 OF THE WAY OPEN. TOOK SEVERAL MORE ATTEMPTS TO OPEN UP. FOUND FORWARD ENTRY DOOR UPPER GUIDE ARM TRIM FLAP OUT OF POSITION AND INHIBITING FREE MOVEMENT OF THE DOOR. FREED THE HINGE DOOR AND OPERATED FORWARD ENTRY DOOR, PER AMM 52-11-00
